# SDR ASAA2020011331816

- Difficulty date: January 8, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 22,455 hours, 7,308 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 28B5459STYLEA
- Part serial: 57B0871
- Condition: Failed
- Location: Apu
- Part time: 9,290 hours, 15,503 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT WHILE STARTING APU AFTER LANDING. GROUNDED - YES. REMOVED AND REPLACED STARTER/GENENERATOR IAW AMM 49-41-21. OPS CKS GOOD.
